Communications in Mathematical Sciences

Volume 1 (2003)

Number 4

Strong Solutions to a Kind of Cross Diffusion Parabolic System

Pages: 799 – 808

DOI: http://dx.doi.org/10.4310/CMS.2003.v1.n4.a7

Authors

Li Chen

Ling Hsiao

Yong Li

Abstract

A kind of strongly coupled cross diffusion parabolic system, which can be used as the energy transport model in semiconductor science, is studied in this paper. The existence and uniqueness of strong soltution to the initial boundary value problem are obtained, under the condition that the initial data are a small perturbation of an isothermal stationary soltuion. Based on this result, an application of Newton iteration on solving this problem is also given.

Full Text (PDF format)